# SDR DLM88040705

- Difficulty date: July 28, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 42,486 hours, 33,787 cycles
- Engine: Pwa JT8D*
- Engine time: 12,405 hours, 20,576 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 947F9453
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

APU GEN KICKED OFF INFLIGHT WITH A/C XTIE LOCKOUT RESULTING IN RT A/C BUS UNPOWERED.  REPLACED GCU.
